# SDR K3HA9700086

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 117 - CABIN FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 25-60-00.  (M)
